Sib. Èlektron. Mat. Izv., 2019, Volume 16, Pages 609–617
Real, complex and functional analysis
The Wiener–Hopf equation in measures with probability kernel
M. S. Sgibnev
Sobolev Institute of Mathematics, 4, Koptyuga ave., Novosibirsk, 630090, Russia
The paper deals with a generalization of the classical Wiener–Hopf equation where the functions involved are replaced by measures. A solution in explicit form is given, which coincides with the solution found by the method of successive approximations. An asymptotic property of the solution is also established.
integral equation, measure, Wiener–Hopf equation, probability distribution, asymptotic behavior.
PDF file (162 kB)
Received February 26, 2019, published April 30, 2019
M. S. Sgibnev, “The Wiener–Hopf equation in measures with probability kernel”, Sib. Èlektron. Mat. Izv., 16 (2019), 609–617
Citation in format AMSBIB
\paper The Wiener--Hopf equation in measures with probability kernel
\jour Sib. \`Elektron. Mat. Izv.
Citing articles on Google Scholar:
Related articles on Google Scholar:
|Number of views:|